N-butyl-2-cyanoacrylate is widely used to sclerose bleeding gastric varices. We report the case of a 65-year-old lady, known case of cirrhosis secondary to hepatitis C infection, who presented to the emergency department with coffee ground vomiting and melena for four days. Gastroscopy showed non-bleeding small esophageal varices, mild portal hypertensive gastropathy and a large gastric fundal varix. Injection sclerotherapy was completed successfully and haemostasis was secured. During the procedure, she was hemodynamically stable with an oxygen saturation of 98%. Immediately after the procedure, she went into cardiopulmonary arrest; cardiopulmonary resuscitation (CPR) was started, but she could not be revived. A provisional diagnosis of pulmonary embolism was made. X-ray chest showed linear hyperdense shadows in both pulmonary arteries and in some of their branches, which were not seen on pre-procedural chest X-ray. The patient died of massive pulmonary embolism as confirmed on X-ray chest.